# SDR JBXA0000152

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 17,925 hours, 12,955 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Selector Valve
- Part number: 715441
- Part serial: 682H
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON SELECTING GEAR DOWN, RIGHT MAIN DID NOT GET A DOWN AND LOCKED INDICATION (RECIEVED LEVEL THREE ALERT).  CYCLED GEAR AND BOTH MAIN GEAR DID NOT DOWN AND LOCK.  EXECUTED MISSED APPROACH.  CYCLED GEAR AGAIN AND GOT THREE GREEN, LANDED NORMALLY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW F-100 AMM 32-32-04.  LEAK AND OPS CHECK GOOD, GEAR SWING GOOD.
